Thread: My sustanon turned to sludge!
12-08-2005, 01:02 PM #1
My sustanon turned to sludge!
Could this be because it got too cold? It was about 64 degrees in my home last night and I went to do an inj. and it was all sludge. I warmed it uo in hot water and shook it up, then it appeared to be fine. But this was the first inj. of it that doesn't hurt like a mofo. So, is my gear still O.K. ? It's also really cloudy, is this normal os Sustanon ?
12-08-2005, 01:14 PM #2
12-08-2005, 01:16 PM #3
some testex went cloudy once with me but were i had it stored was very cold, i just warmed it up in hot water and it was fine, mine was fine and worked great you should have no problems with it
12-08-2005, 01:18 PM #4warmed it up in hot water
12-08-2005, 01:22 PM #5
What they said.
12-08-2005, 01:23 PM #6
12-08-2005, 04:50 PM #7Anabolic Member
- Join Date
- Jun 2004
same happened to my cyp 300 when i had it stored somewhere it was colder.. i moved the location and it never crystalized again..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)